Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Woke up with head moving back and forth and legs shivering. Having BP and anxiety disorder. Cause?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
My husband complained that he woke up at 4 am in which his eyes kept moving back and forth and head felt like it was also moving back and forth. He also said that both legs were also trembling/shaking. He said he felt some relief lying on his back but if he moved to either side of his body, it made it worse. He was not able to go back to sleep because it scared him. This is the first time this has happened. He suffers from high blood pressure and general anxiety disorder. He is taking medications for them and has been for several years. Can you explain what might have occurred and does he need to see a doctor right away. Thank you.
Posted Sun, 9 Jun 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 6 hours later

Thanks for posting,

It would been helpful if your husband,s BP was checked as it could be a hypertensive crisis. Grom your description your husband has likely suffered from a benign paroxysmal positional vertigo(BPPV) which is a benign condition with no known cause. From all indication your husband will need to be checked by an MD so that complete medical evaluation can be done.

Hope this helps

Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor